# SDR FDEA201505281643

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N10049
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER CORROSION REMOVAL, FOUND LT REAR SPAR BLENDED AREA, BOTH DEPTH & WIDTH OUT OF LIMITS AT LT AFT BOOST PUMP LOWER BONDING LEAD CONNECTION POINT.  REPAIRED IAW EA F-5710-T0317079 P1.  REPAIR CLASSIFIED AS MINOR.
